# SDR UPS01834646

- Difficulty date: December 28, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Aircraft: N713UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46014
- Aircraft time: 71,650 hours, 47,792 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 57503223N1
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 STA 1050 - 1350 LONG 31L - 31R SKIN IS CORRODED BEYOND LIMITS.  REMOVED AND REPLACED SKIN AND INTERNAL DOUBLER IAW SRM 51-3-0, 51-1-21, 51-1-20D.
